# SDR SWAA2016112910018

- Difficulty date: November 25, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,454 hours, 24,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD ENTRY EMERGENCY SIGN LIGHT INOP.  R&R BATTERY PER AMM.
